Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER, 8X22MM, 7-13MM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GLOBUS MEDICAL, INC. RISE; RISE SPACER, 8X22MM, 7-13MM
Model Number
193.001
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.The exact cause of the reported issue could not be determined.
Event or Problem Description
It was reported that a rise spacer collapsed post-operatively.
New Search
Submit an Adverse Event Report
Brand Name
RISE
Common Device Name
RISE SPACER, 8X22MM, 7-13MM
Manufacturer
(Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key
10987369
Report Number
3004142400-2020-00170
Device Sequence Number
3699384
Product Code
MAX
UDI-Device Identifier
00889095213416
UDI-Public
00889095213416
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K113447
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
12/07/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
193.001
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/12/2020
Initial Report FDA Received Date
12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;